Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Suffering from severe Acne, Using Roaccutane, developed ulcers in tongue. Any remedy?

Hello..Am in UAE,i have been suffering from severe acne from the last 8years, none of the treatments have shown long term effects. Finally a dermatologist here in UAE prescribed me Roaccutane 20mg & 10mg. I dont experience any difficulty till now(been a week since i startd the treatment), but i have got a ulcer at the edge of my tongue . Is there any remedy for it?
Asked On : Sun, 20 Jan 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Jun 2015
Hello dear..
Ulcer at the edge of tongue can be due to trauma, stress, food allergy, deficiency of Vit B12, Zinc, etc.
Management consist of:
1. Maintaining a good oral hygiene...mouth wash can be used.
2. Multivitamin & multimineral preparations containing Vit B complex & Zinc
3. Analgesics, antibiotics, local anesthetics can also be used.
4. Eat plain, soft, non-spicy food.
5. Avoid smoking & alcohol.
6. Best thing is to eat a healthy diet, exercise regularly, avoid stress, get good sleep, think positive and stay happy.
Wishing you a good health.
Thanks & take care
Answered: Sun, 20 Jan 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor